# SDR CALA2014022590443

- Difficulty date: February 23, 2014
- Submitted: February 26, 2014
- Operation: Air carrier
- Aircraft: N529UA
- Make and model: Boeing 757222
- Aircraft serial: 25019
- Aircraft time: 75,358 hours, 27,645 cycles
- Engine: Pwa PW2040
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LIGHTNING STRIKE AT STATION 580 ON STRINGER 18.  AFTER CHECKING FOUND DAMAGED ON THE LT SIDE OF THE AIRCRAFT.  REPAIRED LIGHTNING STRIKE NOTED AT STATION 580, DETERMINED LOCATION TO BE AT STATION 460 ABOVE STRINGER  21L.  INSTALLED SOLID FASTENER IAW 757 SRM 53-00-01 FIG 201 REPAIR 6, 244916HFEC IAW NDT B757 NTM PART6 53-00-16, NO DEFECTS NOTED.
